Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (965 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1985-12-31
Generalized Resolvents of an lsometric Operator in a Pontrjagin SpacePekka Sorjonen
In this paper the contractive and generalized resolvents of an isometric operator in a Pontrjagin-space are studied. Especially, the domain of the operator is allowed to be degenerate. The resulting formulae are analogous to the nondegenerate case, but the values of the characterising parameter are now linear relations instead of linear operators.
No keywords available for this article.
Sorjonen Pekka: Generalized Resolvents of an lsometric Operator in a Pontrjagin Space. Z. Anal. Anwend. 4 (1985), 543-555. doi: 10.4171/ZAA/174